MathSciNet Relay Station
MathSciNet bibliographic data
MR1223528 (94h:46109) 46L89 (22D35 46L85 81R50)
Gootman, Elliot C.; Lazar, Aldo J. Quantum groups and duality. Rev. Math. Phys. 5 (1993), no. 2, 417–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement